# SDR UPS06846826

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46112
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT FROM BEHIND FE PANEL CLEARED AFTER 30 SECONDS DECLARED EMERGENCY AND LANDED ASAP.  OCCURRED DURING DESCENT 12000' 275KTS.  REPAIRED CHAFED WIRE L 893L20 BEHIND NR 4 M FUEL QUANTITY GAUGE IAW AMM 20 50 01 8 P 3.
